Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Could I still be pregnant ?

Hello there, My name is Jessica and I am 32 yrs old, I have been taking the depo provera shot for the past 6 months and now I have been feeling really weird symptoms, I am bloated all the time, Im moody, I feel bubbles in my stomach, I get super dizzy, I feel faint at times and Im nauses alot of the time, I have takne a home pregnanacy test about 3-4 weeks ago n it came out negative, could I still be pregnant ?
Asked On : Thu, 8 Apr 2010
Answers:  2 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
to confirm take a pregnancy test again and get a ultrasound done. If the symptoms worsen get complete blood count done. Also look out as the medicine you are takin can cause a few of these symptoms. Hence you can go in for barrier method instead. Eat well. Avoid oily food. Do regular exercise as the bubbkes can be due to increased acid in the stomach.. I hope i have answered your query. Take care
Answered: Thu, 17 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi... The contraceptive medication which contain progesterone (the same hormone that is responsible for the symptoms that occur during pregnacy) may be cause for your symptoms.. I mean, your symptoms could be the side effects of the depo provera and not necessarily pregnancy.. If your symptoms are severe consult with your gynaecologist...

Answered: Wed, 14 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor